# SDR AALA202505082414

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737-8
- Aircraft serial: 44462
- Aircraft time: 13,630 hours, 5,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT ATTANDANTS REPORTS EMERGENCY EXIT LIGHT ON SEAT 20C IS DANGLING FROM SEAT. REMOVE AND REPLACED EMERGENCY LIGHT HOUSING AT SEAT 20C. PER AMM 33-50-00.
